# SDR FDEA202010112678

- Difficulty date: October 11, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB3027
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING: DROOP LEADING EDGE OUTBOARD SIDE/EDGE, DOUBLER AND FASTENER ARE WORN/CUT INTO.  REPAIRED THE RT DROOP LEADING EDGE, IN REF TO SRM 57-10-00 FIG 97, PAGE 414.
